CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2019/04/02
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149-169
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Complex Monge-Ampere equation  Interior regularity  Interior C-2 alpha estimate  
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems  
Difference indices of quasi-prime difference algebraic systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2018, 卷号: 87, 页码: 1-13
Authors:  Wang, Jie
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Difference index  Order of difference ideal  Hilbert-Levin regularity  Difference ideal membership problem  
Stability of stochastic functional differential systems using degenerate it Lyapunov functionals and applications 期刊论文
AUTOMATICA, 2018, 卷号: 91, 页码: 197-207
Authors:  Zong, Xiaofeng;  Yin, George;  Wang, Le Yi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Degenerate Lyapunov functional  Stochastic functional differential equation  Asymptotic behavior  Stabilization  Consentability  
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292-312
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
C-1,C-1 regularity  complex Monge-Ampere equations  geodesic rays  quasi-psh envelopes  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:52/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates